MAUDE Adverse Event Report: Q CORE MEDICAL LTD. AP431-01 INFUSION SET; ADMINISTRATION SET

Q CORE MEDICAL LTD. AP431-01 INFUSION SET; ADMINISTRATION SET
Catalog Number 12000-000-0027
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Information (3190)
Date of Event 10/13/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).(b)(4).Exemption number, e2014005.
 
Event or Problem Description
The event was reported by a customer from usa: "leaking tubing set - tubing leaking from the bottom of chamber.Type of drug: unknown.".

Brand Name
AP431-01 INFUSION SET
Common Device Name
ADMINISTRATION SET
Manufacturer (Section D)
Q CORE MEDICAL LTD.
yad haruzim st. 29
netanya, 42505 29
IS  4250529
MDR Report Key6092059
Report Number3010293992-2016-00248
Device Sequence Number13978805
Product Code FPA
UDI-Device Identifier17290109150519
UDI-Public17290109150519
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
K141834
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 11/09/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number12000-000-0027
Device Lot NumberUNKNOWN
Distributor Facility Aware Date10/13/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/10/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1